Bookmark and Share this Story:
  • Digg
  • StumbleUpon
  • Facebook
  • Fark
  • Google
  • Reddit
  • del.icio.us
  • Mixx
  • Slashdot
  • E-mail this story to a friend!

Military PSA About The Dangers Of Bath Salts Is Freaky As Hell

Posted by Hoob on January 4th, 2013
(+1 rating, 1 votes)
Loading ... Loading ...

Turning into a demon is way worse than those old this is your brain on drugs commercials. At least that is what the Government thinks.

The Navy Medical Corps have put together a just say no video that goes above and beyond anything that we’ve ever seen here. Its more than just smashing some eggs. They bring int the special effects to show you a POV adventure of what it is like when you are on Bath Salts. Included in the adventure are vomiting, hallucinations, mistaking your roommate for a demon… and back handing your girlfriend at the bowling alley. Oh ya, then there’s the seizures. No wonder people eat other people’s faces on this stuff.

Official video description:
Bath salts are a non-regulated designer drug comprised of a synthetic cathinone, or amphetamine, that can have dangerous and debilitating effects on those who use them. The adverse health effects from bath salt use can range from agitation, lack of appetite, kidney failure, muscle spasms, severe paranoid delusions and psychosis. Several cases of long-term patient hospitalization and suicide have been reported.

For more information from Navy Medicine on Synthetic Drugs and your health visit our website by clicking this link: http://go.usa.gov/gwhW and for the most recent news on Navy Medicine’s campaign http://go.usa.gov/gAPQ.


RSS feed | Trackback URI

Comments »

No comments yet.

You're not logged in. Please log in to comment. Not a member? Register and join YouBentMyWookie now. It's fun, free, and pure unadulterated awesomeness!


Trackback responses to this post